Bi-Alcofan 150mg. 30 tablets
₴395.00
Symptomatic treatment of rheumatoid arthritis, diseases of the joints, musculoskeletal system
Description
Compound: Each tablet contains:
Ketoprofen – 150 mg.
Properties: Bi-Alcofan is a non-steroidal anti-inflammatory, antirheumatic, antipyretic agent of central and peripheral action.
Indications: Symptomatic treatment of rheumatoid arthritis, diseases of the joints, musculoskeletal system (tendinitis, sprain). Pain, regardless of origin: toothache, headache and primary dysmenorrhea.
Mode of application: Inside, the tablets should be swallowed whole with a meal with plenty of water. Adults: rheumatoid arthritis – 150 mg per day, 1 tablet, or 2 doses of half a tablet. Treatment of pain and primary dysmenorrhea. The usual recommended dose is 25 to 50 mg every 6 to 8 hours as needed. DO NOT EXCEED 300 mg/day.
Contraindications: Childhood; hypersensitivity to ketoprofen, aspirin or any of the excipients of the drug; LCD and other hemorrhages; ulcer of the stomach or intestines; severe heart, liver and kidney failure; pregnancy and lactation.
Precautionary measures: In case of renal insufficiency and elderly patients, the doctor adjusts the dosage. If you experience a deterioration in the condition, allergies, consult a doctor.
Side effects: Headaches, dizziness, drowsiness, seizures and mood disorders; vertigo; tachy-/bradycardia, arterial hypertension, arrhythmia, heart failure; asthma attacks or bronchospasm; photosensitivity, alopecia; visual disturbances, ringing in the ears; nausea, vomiting, diarrhea, constipation, gastrointestinal discomfort and stomach pain, gastritis, stomatitis; colitis; hepatitis; peptic ulcer, gastric bleeding and intestinal perforation; fluid retention in the body, swelling; rash, itching, urticaria, angioedema.
Storage: Store at a temperature not exceeding 30C in a dry place out of the reach of children.
Reviews
There are no reviews yet.